# SDR CA000323026

- Difficulty date: March 8, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Make and model: Lkheed 1011385115
- Aircraft time: 59,761 hours
- Engine: Rroyce RB21122B02
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Contaminated
- Location: Boost Pump
- Component: Boost Pump, 11250902
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) NR 2 INBOARD QUANTITY LOW LIGHT ON WITH MORE THAN 700 POUNDS.  AFTER SEVERAL BOOST PUMP REPLACEMENTS A BOLT WAS DISCOVERED IN BOOST PUMP CHECK VALVE.  THE BOLT HAD DAMAGED THE CHECK VALVE.  ORIGIN OF BOLT WAS UNKNOWN.
